Approximations to the stochastic Burgers equation
Hairer, Martin and Voss, Jochen. (2011) Approximations to the stochastic Burgers equation. Journal of Nonlinear Science, Vol.21 (No.6). pp. 897-920. ISSN 0938-8974Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s00332-011-9104-3
This article is devoted to the numerical study of various finite-difference approximations to the stochastic Burgers equation. Of particular interest in the one-dimensional case is the situation where the driving noise is white both in space and in time. We demonstrate that in this case, different finite-difference schemes converge to different limiting processes as the mesh size tends to zero. A theoretical explanation of this phenomenon is given and we formulate a number of conjectures for more general classes of equations, supported by numerical evidence.
|Item Type:||Journal Article|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Journal of Nonlinear Science|
|Page Range:||pp. 897-920|
|Access rights to Published version:||Restricted or Subscription Access|
|Funder:||Engineering and Physical Sciences Research Council (EPSRC) , Royal Society|
|Grant number:||EP/E002269/1 EP/D071593/1 (EPSRC)|
Actions (login required)
Downloads per month over past year